# SDR UPS04842878

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STA 1580 RBL 18 SEAT TRACK LOBES GOUGED AND OBLONGED. BLENDED OUT DAMAGED LOBES AND FOUND OUT OF LIMITS. REMOVED 4 HOLES SEAT TRACK PLUG P/N DC8-53B-007-002 PO NR SP0906208 AND INSTALLED IAW EO NR 5340-7779-B. ALL IAW SRM 53-2-0, 53-2-3, AND 51-3-0.
